# SDR CALA9601098

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED BETWEEN LONGERON 21R AND 22R AT STA 165.  THE DENT WAS COLD-FORMED AND DYE CHECKED WITH NO CRACKS FOUND.  AN INTERNAL DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, PAGE 218.
